RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 333, Number 3  


MATHEMATICS
Degenerate quadratic forms of the calculus of variations
A. V. Arutyunov
277
Some conditions for the invertibility of linear differential and difference operators
A. G. Baskakov
282
The Cauchy problem for systems with hysteresis
A. A. Vladimirov, M. A. Krasnosel'skii, V. V. Chernorutskii
285
The Frobenius–Young algebraic channel
V. D. Goppa
288
The Fredholmness of a class of nonlocal problems for a second-order elliptic equation
A. K. Gushchin, V. P. Mikhailov
290
Revelation of preferences in a Bayesian game-theoretic model of social choice
A. N. Ermolov
293
Sets of regular growth in a half-plane. Applications to interpolation
K. G. Malyutin
297
New theorems on the distribution of eigenvalues and singular values of multilevel Toeplitz matrices
E. E. Tyrtyshnikov
300
The existence of the singular spectrum and the asymptotic behavior of solutions in a problem of S. L. Sobolev
M. V. Fokin
304
On $\kappa$-metrizable compact Hausdorff spaces
L. B. Shapiro
308

MATHEMATICAL PHYSICS
On boundary integral equations of the first kind in dynamic problems in the anisotropic theory of elasticity
A. O. Vatulyan
312

PHYSICS
The pairwaise interaction potential for the body center cubic metals
A. N. Baraboshkin, N. O. Esina
315
On the stability of symmetric solutions of Maxwell–Bloch equations
K. V. Vladimirskii, A. A. Norvaishas
318
Effect of spin fluctuations on an invar feature of thermal expansion magnetic contribution in ferromagnetic transition metals
P. V. Geld, A. A. Povzner, A. G. Volkov
321
Non-sine electromagnetic waves in plasma
A. B. Shvartsburg
324

GEOPHYSICS
New data on isotopic compositions of carbon in free gases of the Caucasus Mineral Waters
G. I. Voitov, G. S. Korobeinik, Yu. M. Miller, E. G. Potapov, V. P. Rudakov
380
The Green function of the wave equation in the presence of anisotropy of the medium
A. S. Vshivtsev, A. V. Tatarintsev, E. M. Chesnokov
385
Relationship between velocity and magnetic field in convective motions of a conducting fluid
M. V. Kurganskii
389

Correction to: “An approximate functional equation for the zeta function and a part of the Euler product over prime numbers” [Dokl. Akad. Nauk 326 (1992), no. 1, 22–25]
A. F. Lavrik
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020